# SDR DL72S953697

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 081691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON A/C LAYOVER CHECK, EMERGENCY FLOOR TRACK LIGHTS INOP AND OR LENS COVER MISSING AT ROWS 10, 11, 17, 19 AND 31. REPLACED SOCKET AND OR BULBS AND COVERS AS NECESSARY.
